# SDR DALA2021021600866

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,447 hours, 37,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CORROSION LOWER SILL LOCATED AT FR 68 LH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR PER SRM A320 53-41-14. (1731500)
